Alert archive / Kansas / Red Flag Warnings in 2013
Red Flag Warning 16, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Jun 24, 2013, 4:30 AM CDT for 11 counties in Kansas; Cheyenne County, Kit Carson County, Colorado. It took effect at Jun 24, 2013, 2:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2013, 4:30 AM CDT (09:30 UTC)
- In effect from
- Jun 24, 2013, 2:00 PM CDT
- Expired
- Jun 24, 2013, 9:43 PM CDT
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 33 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 3153 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
010 WWUS83 KGLD 240930 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 330 AM MDT MON JUN 24 2013 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY TONIGHT... CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON THROUGH EARLY EVENING AS SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS COMBINE WITH MINIMUM RELATIVE HUMIDITY OF 5 TO 15 PERCENT. COZ253-254-KSZ013-014-027-028-041-042-241800- /O.UPG.KGLD.FW.A.0013.130624T1800Z-130625T0400Z/ /O.NEW.KGLD.FW.W.0016.130624T1900Z-130625T0400Z/ KIT CARSON-CHEYENNE CO-SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY- WICHITA- 330 AM MDT MON JUN 24 2013 /430 AM CDT MON JUN 24 2013/ ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT /2 PM CDT/ THIS AFTERNOON TO 10 PM MDT /11 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...014...027...028... 041...042...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM MDT /2 PM CDT/ THIS AFTERNOON TO 10 PM MDT /11 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ001>003-015-241800- /O.NEW.KGLD.FW.W.0016.130624T1900Z-130625T0400Z/ CHEYENNE KS-RAWLINS-DECATUR-SHERIDAN- 430 AM CDT MON JUN 24 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003 AND 015... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR AND FIRE WEATHER ZONE 015 SHERIDAN. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
2 follow-up statements
073 WWUS83 KGLD 241450 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 850 AM MDT MON JUN 24 2013 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY TONIGHT... CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON THROUGH EARLY EVENING DUE TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH COMBINE WITH MINIMUM RELATIVE HUMIDITY OF 5 TO 15 PERCENT. KSZ029-250400- /O.EXA.KGLD.FW.W.0016.130624T1900Z-130625T0400Z/ GOVE- 950 AM CDT MON JUN 24 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 029... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 029 GOVE. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...ANY FIRES THAT ARE STARTED WILL QUICKLY BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ253-254-KSZ001>003-013>015-027-028-041-042-250400- /O.CON.KGLD.FW.W.0016.130624T1900Z-130625T0400Z/ KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS- SHERIDAN-WALLACE-LOGAN-GREELEY-WICHITA- 850 AM MDT MON JUN 24 2013 /950 AM CDT MON JUN 24 2013/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MDT /2 PM CDT/ THIS AFTERNOON TO 10 PM MDT /11 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003... 013...014...015...027...028...041...042...253 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...FIRE WEATHER ZONE 002 RAWLINS... FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * IMPACTS...ANY FIRES THAT ARE STARTED WILL QUICKLY BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
261 WWUS83 KGLD 250243 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 843 PM MDT MON JUN 24 2013 COZ253-254-KSZ001>003-013>015-027>029-041-042-250345- /O.CAN.KGLD.FW.W.0016.000000T0000Z-130625T0400Z/ KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS- SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- 843 PM MDT MON JUN 24 2013 /943 PM CDT MON JUN 24 2013/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...014... 015...027...028...029...041...042...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. LIGHT WINDS AND RISING RELATIVE HUMIDITY VALUES WILL CONTINUE FOR THE REST OF THE EVENING SO THE RED FLAG WARNING HAS BEEN CANCELLED. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Jun 24, 4:25 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 24, 4:25 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
325 AM MDT MON JUN 24 2013
.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 300 AM MDT MON JUN 24 2013
TODAY-TONIGHT...DRYLINE LIFTS NORTHEAST ACROSS ALL BUT THE FAR
NORTHEAST AND EAST TODAY AND WILL ACT AS A FOCUS FOR LATE
AFTERNOON AND EARLY EVENING THUNDERSTORMS AS A WEATHER DISTURBANCE
MOVES UP FROM THE SOUTHWEST. BEHIND THE DRYLINE SOUTHWEST WINDS
WILL INCREASE INTO THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS. WILL
NEED TO MONITOR FOR POTENTIAL WIND ADVISORY...MAINLY ALONG AND
SOUTH OF THE INTERSTATE. LOCAL WIND GUST PROGRAM FROM THE NAM
SHOWING GUSTS 40 TO NEAR 45 MPH. FOR TONIGHT IT WILL REMAIN BREEZY
TO WINDY FOR MOST THROUGH MIDNIGHT BEFORE WINDS START TO SHIFT TO
THE WEST/NORTHWEST. HIGHS IN THE 90S WITH 100-103 FOR A FEW
LOCATIONS IN WESTERN KANSAS AND SOUTHWEST NEBRASKA. LOWS 55 TO 60
WEST...LOW 60S TO LOW 70S ELSEWHERE.
TUESDAY-WEDNESDAY NIGHT...DRY AND HOT. HIGHS IN THE 90S WITH A FEW
READINGS 100-103. LOWS GENERALLY IN THE 60S. UPPER FLOW BECOMES
WESTERLY AS UPPER HIGH STRENGTHENS ACROSS THE SOUTH-SOUTHWEST
UNITED STATES AND EVENTUALLY INTO THE FOUR CORNERS THROUGH THE
PERIOD.
.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 300 AM MDT MON JUN 24 2013
THE PERIOD WILL BEGIN WITH A BROAD UPPER LEVEL RIDGE ACROSS THE
WESTERN CONUS AND A DEEPENING UPPER LOW OVER THE GREAT LAKES. WHILE
THERE IS AVERAGE TO ABOVE AVERAGE CONFIDENCE IN THESE FEATURES AT
THE START OF THE EXTENDED PERIOD...THERE IS A LARGE SPREAD OF
SOLUTIONS IN HOW THE RIDGE EVOLVE THROUGH NEXT WEEKEND. ON THURS
TEMPS WILL BE WELL ABOVE NORMAL /MOST SPOTS REACHING AT LEAST
100/...THEN LESS INTENSE BUT STILL ABOVE NORMAL TEMPS THROUGH THE
WEEKEND AS THE RIDGE BUILDS OVER THE FOUR CORNERS REGION AND 850MB
TEMPS DROP FROM THE MID 30S C ON THURS TO 20S C. ECMWF TAKES A MORE
AMPLIFIED APPROACH BRINGING THE RIDGE FARTHER WEST THAN GFS/GEFS
WHICH COULD BE MORE FAVORABLE FOR WEAK IMPULSES FROM THE NORTHWEST
TO IMPACT THE REGION...AND WITH SUFFICIENT INSTABILITY ON MODEL
SOUNDINGS THROUGH THE WEEKEND BELIEVE THERE ARE CHANCES TO SEE
STORMS FRI/SAT/SUN AFTERNOON. HOWEVER...GIVEN THE MODEL SPREAD AT
THIS POINT LEFT POPS SLIGHT CHANCE AT BEST.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 300 AM MDT MON JUN 24 2013
KGLD...VFR THROUGH THE PERIOD. WINDS WILL BECOME GUSTY FROM THE
SOUTHWEST AROUND 18Z AND CONTINUE THROUGH 06Z OR SO BEFORE VEERING
TO THE SOUTHWEST THEN WEST FROM 06Z-12Z. WIND GUSTS THIS AFTERNOON
WILL APPROACH 35KTS OR SO.
KMCK...VFR THROUGH THE PERIOD. SOUTH TO SOUTHWEST WINDS OF
15G25KTS EXPECTED TODAY BEFORE BECOMING SOUTHERLY TONIGHT AND
DECREASING UNDER 12KTS FROM THE SOUTHWEST AFTER MIDNIGHT. SMALL
WINDOW FOR THUNDERSTORMS...GENERALLY 23Z-02Z. GIVEN THE ISOLATED
NATURE EXPECTED WILL NOT INCLUDE IN THE TAF AT PRESENT TIME.
&&
.FIRE WEATHER...
ISSUED AT 300 AM MDT MON JUN 24 2013
TODAY...RED FLAG WARNING IN EFFECT FOR ALL BUT YUMA COUNTY
COLORADO...ALL NEBRASKA COUNTIES AND GRAHAM...NORTON AND GOVE
COUNTIES. IN THE WARNING AREA MIN RH VALUES OF 5 TO 15 PERCENT
WILL COMBINE WITH SOUTHWEST WINDS GUSTING TO 40 MPH TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING FROM 1 PM MDT /2 PM CDT/ THIS AFTERNOON TO 10
PM MDT /11 PM CDT/ THIS EVENING FOR KSZ001>003-013>015-027-
028-041-042.
CO...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS
EVENING FOR COZ253-254.
NE...NONE.
&&
SHORT TERM...99
LONG TERM...JJM
AVIATION...99
FIRE WEATHER...99Hazardous weather outlook, Jun 23, 4:04 PM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 304 PM MDT SUN JUN 23 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241630- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 304 PM MDT SUN JUN 23 2013 /404 PM CDT SUN JUN 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT AS A STRONG WEATHER DISTURBANCE MOVES THROUGH FROM WEST TO EAST. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON TO THE WEST AND CROSS THE TRI-STATE AREA MAINLY BETWEEN 6 PM AND MIDNIGHT. ADDITIONAL STORMS MAY DEVELOP TO THE EAST. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE GENERALLY NORTH AND EAST OF A LINE FROM IDALIA COLORADO TO COLBY AND HILL CITY KANSAS. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED TONIGHT WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND EVENING GENERALLY EAST OF A LINE FROM YUMA AND WRAY COLORADO TO ATWOOD...HOXIE AND GOVE KANSAS. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. WEST OF THIS LINE CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AS SOUTHWEST WINDS INCREASE AND RELATIVE HUMIDITIES DROP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 23, 10:53 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
953 PM MDT SUN JUN 23 2013
COZ090-240430-
YUMA COUNTY-
953 PM MDT SUN JUN 23 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF VERNON...MOVING EAST AT 30 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
VERNON BY 1000 PM MDT...
WRAY BY 1015 PM MDT...
LAIRD BY 1025 PM MDT...
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3957 10206 3957 10280 4043 10278 4045 10218
4045 10208 4044 10207
TIME...MOT...LOC 0353Z 256DEG 26KT 3997 10240
LOCKHARTSpecial weather statement, Jun 23, 11:09 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1009 PM MDT SUN JUN 23 2013
COZ092-240500-
CHEYENNE COUNTY-
1009 PM MDT SUN JUN 23 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF FIRSTVIEW...MOVING NORTHEAST
AT 25 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
CHEYENNE WELLS BY 1045 PM MDT...
ARAPAHOE BY 1100 PM MDT...
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3904 10231 3871 10205 3861 10230 3861 10270
3871 10284
TIME...MOT...LOC 0410Z 237DEG 21KT 3868 10253
LOCKHARTSpecial weather statement, Jun 23, 11:51 PM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1051 PM MDT SUN JUN 23 2013
KSZ001-NEZ079-240515-
CHEYENNE-DUNDY-
1151 PM CDT SUN JUN 23 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN NORTHWEST KANSAS AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...
AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAMPION TO 6 MILES
NORTHEAST OF HAIGLER TO 6 MILES NORTHEAST OF HALE...MOVING NORTHEAST
AT 40 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
ST. FRANCIS AND PARKS BY 1105 PM MDT...
WHEELER BY 1210 AM CDT...
6 MILES WEST OF BENKELMAN BY 1115 PM MDT...
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 4000 10138 4000 10141 3958 10142 3957 10205
4035 10205 4035 10134
TIME...MOT...LOC 0451Z 234DEG 36KT 4046 10171 4010 10184
3969 10199
LOCKHARTLocal storm report, Jun 24, 1:13 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1213 AM MDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 7 NNE STRATTON NE 40.25N 101.18W
06/24/2013 M63 MPH HITCHCOCK NE TRAINED SPOTTER
&&
JJMLocal storm report, Jun 24, 1:23 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
1223 AM MDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 7 NNW STRATTON NE 40.25N 101.28W
06/24/2013 M63.00 MPH HITCHCOCK NE TRAINED SPOTTER
&&
JJMLocal storm report, Jun 24, 2:03 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
103 AM MDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM TSTM WND GST MCCOOK 40.20N 100.62W
06/24/2013 M69 MPH RED WILLOW NE ASOS
&&
JJMThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:15 PM CDT | Special Weather Statement | GLD | Gove | 30 min |
| Jun 23, 11:06 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| Jun 23, 11:51 PM CDT | Special Weather Statement | GLD | Cheyenne | 24 min |
| Jun 23, 11:54 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 36 min |
| Jun 24, 12:21 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 24 min |
| Jun 24, 12:44 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 31 min |
| Jun 24, 1:15 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 45 min |
| Jun 23, 9:50 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 55 min |
| Jun 23, 10:29 PM CDT | Special Weather Statement | GLD | Cheyenne | 61 min |
| Jun 23, 10:48 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 27 min |
| Jun 23, 10:53 PM CDT | Special Weather Statement | GLD | Yuma | 37 min |
| Jun 23, 11:09 PM CDT | Special Weather Statement | GLD | Cheyenne | 51 min |
| Jun 23, 11:13 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 47 min |
| Jun 23, 11:23 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 52 min |
Nearby
Red Flag Warnings in Kansas, 2013Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.